MAUDE Adverse Event Report: DEPUY MITEK LLC US FMS; ARTHROSCOPE

DEPUY MITEK LLC US FMS; ARTHROSCOPE
Catalog Number 282114
Medical Device Problem Codes Infusion or Flow Problem (2964); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cable of the fms connect (vue) device was malfunctioning.During in-house engineering evaluation, a test shaver handpiece was wired through the interface cable, and when the shaver was activated, the blue indicator light was flashing on the device indicating the interface cable did recognize the current going through the test shaver, however the pinch valve on the pump was not activating.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found external aspect of the cord is in normal used condition.No other anomalies could be observed.A functional test was performed; the device was connected to fms vue pump.The default settings were present on the pump, the blue indicator light was shown indicating the interface cable was recognized by the test pump and was receiving power.No fault code could be observed.A test shaver handpiece was wired through the interface cable.When the shaver was activated, the blue indicator light was flashing on the device indicating the interface cable did recognize the current going through the test shaver, however the pinch valve on the pump was not activating.The overall complaint was confirmed as the observed condition of the fms connect (vue) would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to wear of device's internal components, since this is a reusable device, the constant manipulation between surgeries and sterilization process can lead to a non-working interface cable.As per the instructions for use (ifu); prior to use, check the system components for damage.Check the cable integrity carefully.If there are signs of damage, do not use.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
FMS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24662237
Report Number1221934-2026-01195
Device Sequence Number12032012
Product Code HRX
UDI-Device Identifier10886705020485
UDI-Public(01)10886705020485
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number282114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown